Alert archive / Florida / Wind Advisories in 2013
Wind Advisory 19, NWS Mobile, AL
NWS Mobile, AL issued this wind advisory at Nov 26, 2013, 1:26 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2013, 1:26 AM EST (06:26 UTC)
- Expired
- Nov 26, 2013, 10:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
662 WWUS74 KMOB 260626 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1226 AM CST TUE NOV 26 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE COASTAL PORTIONS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... .A STRONG LOW PRESSURE SYSTEM SOUTH OF LOUISIANA WILL MOVE ACROSS THE AREA ON TUESDAY. SOUTHEAST WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 35 MPH WILL BECOME SOUTHERLY OVERNIGHT THEN SUBSIDE TUESDAY MORNING AS THE LOW PRESSURE SYSTEM MOVES INTO THE AREA. ALTHOUGH THE WINDS WILL SUBSIDE...A STRONG NORTHERLY WIND IS EXPECTED TO DEVELOP TUESDAY AFTERNOON INTO TUESDAY NIGHT AND AN ADDITIONAL WIND ADVISORY MAY BECOME NECESSARY. ALZ063-064-FLZ002-004-006-261430- /O.NEW.KMOB.WI.Y.0019.131126T0626Z-131126T1500Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 1226 AM CST TUE NOV 26 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. * TIMING...THROUGH 9 AM CST THIS MORNING. * WINDS....SOUTHEAST WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 35 MPH WILL BECOME SOUTHERLY OVERNIGHT THEN SUBSIDE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
812 WWUS74 KMOB 260951 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 351 AM CST TUE NOV 26 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING FOR THE COASTAL PORTIONS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... ...WIND ADVISORY ALSO IN EFFECT FROM 9 PM CST THIS EVENING UNTIL 9 AM CST WEDNESDAY MORNING FOR THE COASTAL PORTIONS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE... .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD ACROSS THE AREA TODAY. SOUTHEAST WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 35 MPH WILL DIMINISH LATER THIS MORNING...THEN A STRONG NORTHWESTERLY WIND OF 20 TO 25 MPH WITH FREQUENT GUSTS TO AROUND 35 MPH IS EXPECTED LATER THIS EVENING THROUGH WEDNESDAY MORNING. ALZ063-064-FLZ002-004-006-261800- /O.NEW.KMOB.WI.Y.0020.131127T0300Z-131127T1500Z/ /O.CON.KMOB.WI.Y.0019.000000T0000Z-131126T1500Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 351 AM CST TUE NOV 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY. * TIMING...THROUGH 9 AM CST THIS MORNING AND ALSO FROM 9 PM THIS EVENING THROUGH 9 AM WEDNESDAY. * WINDS...SOUTHEASTERLY WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 35 MPH THROUGH THIS MORNING...THEN NORTHWESTERLY WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 35 MPH LATER THIS EVENING THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
924 WWUS74 KMOB 261516 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 916 AM CST TUE NOV 26 2013 ...WIND ADVISORY IS IN EFFECT FROM 9 PM CST THIS EVENING UNTIL 9 AM CST WEDNESDAY MORNING FOR THE COASTAL PORTIONS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE... .A DEEP AREA OF LOW PRESSURE WILL CONTINUE TO MOVE NORTHEASTWARD ACROSS THE CENTRAL GULF COAST REGION THROUGH THIS AFTERNOON FOLLOWED BY A STRONG NORTHERLY WIND FLOW TONIGHT...CONTINUING THROUGH WEDNESDAY MORNING. NORTHWESTERLY WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS TO AROUND 35 MPH IS EXPECTED LATER THIS EVENING THROUGH WEDNESDAY MORNING. ALZ063-064-FLZ002-004-006-270015- /O.EXP.KMOB.WI.Y.0019.000000T0000Z-131126T1500Z/ /O.CON.KMOB.WI.Y.0020.131127T0300Z-131127T1500Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 916 AM CST TUE NOV 26 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...WIND ADVISORY HAS EXPIRED FOR THIS AFTERNOON... * TIMING...FROM 9 PM THIS EVENING THROUGH 9 AM WEDNESDAY. * WINDS...NORTHWESTERLY WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS AROUND 35 MPH LATER THIS EVENING THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this wind advisory went out at Nov 26, 12:35 AM EST, 51 minutes earlier.
Area forecast discussion, Nov 26, 12:35 AM EST, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1135 PM CST MON NOV 25 2013
.AVIATION [26.06Z TAF ISSUANCE]...RAINS SPREADING IN OFF THE GULF
TONIGHT AND TUESDAY AS WAVE OF FRONTAL LOW PRESSURE...ABOUT 160
MILES SOUTH OF LAFAYETTE LA...LIFTS NORTHEAST TOWARD THE MISSISSIPPI
SOUND BY DAYBREAK TUESDAY. A BLEND OF MVFR/IFR CIGS AND VSBY REDUCED
TO IFR CATEGORIES AT TIMES IN MODERATE TO LOCALLY HEAVY RAINS. MAY
SEE CIGS DROP TO LIFR CATEGORIES AT TIMES. A GENERAL EAST SOUTHEAST
FLOW FORECAST TONIGHT 8 TO 12 KNOTS AND GUSTY AT TIMES. WIND SHIFT
=> INCREASING NORTHWEST FLOW FORECAST LATE TUESDAY MORNING AND
THROUGH THE AFTERNOON AS THE LOW PASSES OFF TO THE EAST. /10
/PREVIOUS DISCUSSION/ 1000 PM CST MON NOV 25 2013 /
.UPDATE...WATER VAPOR SATELLITE IMAGERY SHOWS A POTENT UPPER LEVEL
LOW DIVING ACROSS WEST TEXAS THIS EVENING...WITH PLENTIFUL MOISTURE
SPREADING NORTHEASTWARD ACROSS MUCH OF THE DEEP SOUTH WELL IN
ADVANCE OF THIS FEATURE. SURFACE LOW PRESSURE IS MEANWHILE DEEPENING
TO THE SOUTH OF LOUISIANA OVER THE NORTHWESTERN GULF OF MEXICO THIS
EVENING...AND ITS ATTENDANT WARM FRONT IS STRETCHING EASTWARD ACROSS
MUCH OF THE NORTHERN GULF OF MEXICO...STRETCHING ABOUT 60 NM
OFFSHORE OVER OUR FAR SOUTHERN MARINE AREA. PLENTIFUL DEEP LAYER
MOISTURE CONTINUES TO SPREAD OVER MUCH OF THE NORTHERN GULF AND THE
DEEP SOUTH IN ADVANCE OF THESE FEATURES THIS EVENING...AND REGIONAL
RADAR IMAGERY SHOWS A LARGE AREA OF RAIN MOVING ACROSS MUCH OF
MISSISSIPPI AND ALABAMA...WITH ADDITIONAL WIDESPREAD RAIN SHOWERS
APPROACHING OUR COASTAL AREAS FROM THE NORTHERN GULF.
THE PRIMARY HAZARDS THIS EVENING WILL BE LOCATED ALONG OUR BEACHES
AND MARINE AREAS. A STOUT EAST TO SOUTHEAST WIND FLOW WILL CONTINUE
ALONG THE BEACHES AND OFFSHORE AS LOW PRESSURE SLOWLY APPROACHES
FROM THE SOUTHWEST. A HIGH SURF ADVISORY CONTINUES THROUGH TUESDAY
EVENING WITH SOME BREAKERS OF 5 TO 7 FEET EXPECTED. A HIGH RISK OF
RIP CURRENTS WILL ALSO CONTINUE THROUGH TUESDAY EVENING. COASTAL
OBSERVATIONS FROM NOAA PORTS/NOS SITES INDICATE TIDES ARE RUNNING
ABOUT 2 TO 2.5 FEET ABOVE PREDICTED. THESE ABOVE NORMAL TIDES ALONG
WITH THE INCREASED EAST/SOUTHEAST FLOW MAY RESULT IN WAVE RUN-UP
ACROSS SOME COASTAL AREAS. MINOR NUISANCE-TYPE COASTAL FLOODING MAY
ALSO OCCUR...PARTICULARLY IN THE TYPICAL LOWER LYING LOCATIONS. WE
HAVE ISSUED A COASTAL FLOOD STATEMENT TO HIGHLIGHT THE ABOVE NORMAL
TIDES.
OTHERWISE...THE OVERALL FORECAST LOOKS TO BE IN GREAT SHAPE THIS
EVENING... WITH RAIN CHANCES INCREASING TO 100 PERCENT OVERNIGHT AS
SYNOPTIC SCALE LIFT OVERSPREADS OUR REGION IN ADVANCE OF THE
APPROACHING LOW PRESSURE SYSTEMS. THE FORECAST IS STILL CALLING FOR
WIDESPREAD 1 TO 3 INCHES OF RAIN THROUGH TUESDAY...WHICH LOOKS WELL
IN LINE WITH THE LATEST WPC QPF FORECAST AND SHORT RANGE SOLUTIONS.
WE WILL STILL NEED TO WATCH FOR THE POTENTIAL OF ISOLATED STRONG TO
SEVERE STORMS NEAR THE COAST TUESDAY MORNING AND AFTERNOON AS THE
WARM FRONT NOSES NORTHWARD TOWARD THE COASTAL AREAS. ENOUGH
INSTABILITY AND SHEAR MAY BE AVAILABLE TO PRODUCE ISOLATED DAMAGING
WIND GUSTS AND PERHAPS AN ISOLATED TORNADO WITH STORMS ROOTED NEAR
THE BOUNDARY. /21
&&
.MARINE...LATEST SURFACE ANALYSIS SHOWS A WARM FRONT DRAPED JUST
SOUTH OF THE COASTAL WATERS...OFF THE SOUTHEAST LOUISIANA COAST THIS
EVENING. LATEST DATA COLLECTION PLATFORMS OVER THE ALABAMA/NORTHWEST
FLORIDA COAST INDICATES AN INCREASE IN EASTERLIES WITH FREQUENT
GUSTS TO GALE FORCE. THIS IS OCCURRING DUE TO THE TIGHT PRESSURE
GRADIENT BETWEEN THE WELL DEFINED WARM FRONTAL ZONE AND A STRONG
SURFACE HIGH OVER THE EAST COAST. CONSIDERING THIS...A GALE WARNING
IS REQUIRED FOR ZONES 650/655/670/675 AND WILL BE IN EFFECT THRU 6 AM
TUESDAY. DUE TO A PERSISTENT AND STRONG EASTERLY FETCH...SEAS OF 10
FEET BEING REPORTED AT THE BUOY LOCATED 12 NAUTICAL MILES SOUTH OF
GULF SHORES. NO OTHER UPDATES AT THIS TIME. LOW PRESSURE CONTINUES TO
EVOLVE OVER THE WESTERN GULF AND IS PROGGED TO TRACK NORTHEAST ACROSS
THE MISSISSIPPI SOUND BY DAYBREAK TUESDAY AND THEN LIFT EAST OF THE
AREA TUESDAY AFTERNOON. STRONG WINDS AND HIGH SEAS WILL MAKE FOR
HAZARDOUS CONDITIONS THROUGH WEDNESDAY. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 54 58 36 46 25 / 100 100 70 05 00
PENSACOLA 57 66 39 50 30 / 100 100 70 05 00
DESTIN 60 72 42 53 34 / 100 100 70 10 00
EVERGREEN 52 61 35 44 22 / 100 100 70 10 00
WAYNESBORO 47 53 32 43 21 / 100 100 70 05 00
CAMDEN 49 56 33 42 21 / 100 100 70 10 00
CRESTVIEW 55 69 39 49 24 / 100 100 70 10 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...
GALE WARNING UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
GALE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
60 NM...
SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 9 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
20 TO 60 NM...
SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&
10/21Hazardous weather outlook, Nov 25, 11:23 PM EST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1023 PM CST MON NOV 25 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-270400- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1023 PM CST MON NOV 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT LOW PRESSURE DEVELOPING OVER THE WESTERN GULF OF MEXICO IS FORECAST TO MOVE EAST NORTHEAST...MOVING TO THE MISSISSIPPI SOUND BY DAYBREAK. AN INCREASED COVERAGE OF RAINFALL IS FORECAST...BECOMING WIDESPREAD TONIGHT WITH LOCALLY HEAVY RAINFALL LIKELY. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES AND A HIGH SURF ADVISORY IS ALSO IN EFFECT. TIDES RANGING FROM 2 TO 2.5 FEET MAY CAUSE WAVE RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING LOCATIONS ALONG COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE LOW CONTINUES EAST NORTHEAST DURING THE DAY TUESDAY...MOVING INTO GEORGIA BY EARLY EVENING. WIDESPREAD RAIN CONTINUES THROUGH TUESDAY WITH LOCALLY HEAVY RAINFALL LIKELY. STORM TOTAL RAINS OF 1 TO 3 INCHES WILL BE POSSIBLE BEFORE THE LOW LIFTS OUT. ISOLATED TO SCATTERED EMBEDDED THUNDERSTORMS ARE EXPECTED GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. SOME STORMS COULD BECOME STRONG TO BRIEFLY SEVERE OVER THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY. A HIGH RISK OF RIP CURRENTS AND A HIGH SURF ADVISORY REMAIN IN EFFECT THROUGH TUESDAY EVENING. TIDES RANGING FROM 2 TO 2.5 FEET MAY CAUSE WAVE RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING LOCATIONS ALONG COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ON TUESDAY. MUCH COLDER AIR WILL FLOW INTO THE REGION TUESDAY NIGHT THROUGH THANKSGIVING...AND OVERNIGHT LOWS IN THE TWENTIES ARE EXPECTED FOR MOST OF THE AREA WEDNESDAY NIGHT. THESE COLD TEMPERATURES MAY RESULT IN A HARD FREEZE WEDNESDAY NIGHT NORTH OF HIGHWAY 84. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-270400- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1023 PM CST MON NOV 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST...STRONG EASTERLY WINDS BECOME SOUTHEASTERLY OVERNIGHT. GUSTS TO GALE FORCE LIKELY OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS. HIGH SEAS. ROUGH CONDITIONS ON BAYS AND SOUNDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LOW PRESSURE LIFTS NORTHEAST ACROSS THE AREA TUESDAY. ISOLATED MARINE STORMS COULD BE STRONG TO BRIEFLY SEVERE. WINDS WILL BECOME NORTHWEST AND STRENGTHEN AS THE LOW MOVES EAST OF THE AREA. FREQUENT GUSTS TO GALE FORCE POSSIBLE TUESDAY NIGHT WITH HIGH SEAS TO PERSIST THROUGH WEDNESDAY. WINDS DECREASE AND SEAS SUBSIDE BY THE LATTER HALF OF THE WEEK AS HIGH PRESSURE BUILDS INTO THE EASTERN STATES.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 9:48 PM EST | Coastal Flood Statement | MOB | 16 hr | |
| Nov 26, 4:51 AM EST | Wind Advisory | MOB | 29 hr | |
| Nov 26, 10:41 AM EST | Areal Flood Advisory | MOB | Okaloosa | 2 hr |
| Nov 26, 4:10 PM EST | Freeze Watch | MOB | 12 hr | |
| Nov 25, 10:30 PM EST | Gale Warning | MOB | 12 hr | |
| Nov 25, 10:30 PM EST | Small Craft Advisory | MOB | 24 hr | |
| Nov 26, 5:06 AM EST | Gale Warning | MOB | 29 hr | |
| Nov 26, 10:16 AM EST | Special Marine Warning | MOB | 89 min | |
| Nov 26, 4:10 PM EST | Hard Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 12 hr |
Nearby
Wind Advisories in Florida, 2013Wind Advisories in Alabama, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.